# SDR 08FDEA01360

- Difficulty date: April 9, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57111092202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C 47 IN VARIOUS HOLES LOWER JUNCTION FITTING CORROSION AND DAMAGES.  REPAIR PERFORMED BY REWORK OF CORROSION AND DAMAGE IN ALL HOLES, REAM UP, BUSH INSTALLATION WHERE NECESSARY IAW RAS 70503157/030/2008 ISS A, APPROVED BY EA 6-5710-114882.
